Alert archive / Wisconsin / Gale Warnings in 2009
Gale Warning 11, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Oct 6, 2009, 4:05 AM CDT. It took effect at Oct 6, 2009, 7:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2009, 4:05 AM CDT (09:05 UTC)
- In effect from
- Oct 6, 2009, 7:00 PM CDT
- Expired
- Oct 7, 2009, 7:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
547 WHUS73 KGRB 060905 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CDT TUE OCT 6 2009 ...GALE FORCE WINDS DEVELOPING THIS EVENING... .A DEEPENING LOW PRESSURE SYSTEM WILL TRACK OVER THE REGION TODAY INTO TONIGHT. AS THE SYSTEM DEPARTS TONIGHT...STRONG NORTH TO NORTHWEST GALES WILL DEVELOP. THE WINDS AND WAVES WILL BEGIN TO SUBSIDE LATER WEDNESDAY MORNING. LMZ521-541>543-061715- /O.EXT.KGRB.SC.Y.0054.091006T2100Z-091007T0300Z/ /O.NEW.KGRB.GL.W.0011.091007T0300Z-091007T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 405 AM CDT TUE OCT 6 2009 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. EAST TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TUESDAY MORNING...WITH GUSTS TO 30 KNOTS POSSIBLE THIS AFTERNOON. THIS WILL BUILD WAVES OF 4 TO 6 FEET ON LAKE MICHIGAN. WINDS WILL BECOME NORTHWEST TO 35 KNOTS LATER TONIGHT WITH GUSTS TO AROUND 40 KNOTS. WAVES OF 4 TO 7 FEET ARE EXPECTED ON THE NORTHERN BAY ALONG DOOR COUNTY AND ON LAKE MICHIGAN. WINDS AND WAVES WILL BEGIN TO DIMINISH LATER WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-061715- /O.EXT.KGRB.SC.Y.0054.091006T2100Z-091007T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 405 AM CDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY. EAST TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TUESDAY MORNING...WITH GUSTS TO 30 KNOTS POSSIBLE THIS AFTERNOON. THIS WILL BUILD WAVES TO 2 TO 4 FEET ON THE SOUTHERN END OF THE BAY LATE TODAY. WINDS WILL BECOME NORTHWEST TO 30 KNOTS LATE TONIGHT WITH GUSTS TO AROUND 35 KNOTS. WAVES OF 3 TO 5 FEET ARE EXPECTED. WINDS AND WAVES WILL BEGIN TO DIMINISH LATER WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
6 follow-up statements
060 WHUS73 KGRB 061501 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1001 AM CDT TUE OCT 6 2009 ...GALE FORCE WINDS DEVELOPING THIS EVENING... .A DEEPENING LOW PRESSURE SYSTEM WILL TRACK OVER THE REGION TODAY INTO TONIGHT. AS THE SYSTEM DEPARTS TONIGHT...STRONG NORTH TO NORTHWEST GALES WILL DEVELOP. THE WINDS AND WAVES WILL BEGIN TO SUBSIDE LATER WEDNESDAY MORNING. LMZ521-541>543-062315- /O.EXT.KGRB.SC.Y.0054.091006T1600Z-091007T0300Z/ /O.CON.KGRB.GL.W.0011.091007T0300Z-091007T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1001 AM CDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY. EAST TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TUESDAY MORNING...WITH GUSTS TO 30 KNOTS POSSIBLE THIS AFTERNOON. THIS WILL BUILD WAVES OF 4 TO 6 FEET ON LAKE MICHIGAN. WINDS WILL BECOME NORTHWEST TO 35 KNOTS LATER TONIGHT WITH GUSTS TO AROUND 40 KNOTS. WAVES OF 4 TO 7 FEET ARE EXPECTED ON THE NORTHERN BAY ALONG DOOR COUNTY AND ON LAKE MICHIGAN. WINDS AND WAVES WILL BEGIN TO DIMINISH LATER WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-062315- /O.EXT.KGRB.SC.Y.0054.091006T1600Z-091007T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1001 AM CDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY. EAST TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TUESDAY MORNING...WITH GUSTS TO 30 KNOTS POSSIBLE THIS AFTERNOON. THIS WILL BUILD WAVES TO 2 TO 4 FEET ON THE SOUTHERN END OF THE BAY LATE TODAY. WINDS WILL BECOME NORTHWEST TO 30 KNOTS LATE TONIGHT WITH GUSTS TO AROUND 35 KNOTS. WAVES OF 3 TO 5 FEET ARE EXPECTED. WINDS AND WAVES WILL BEGIN TO DIMINISH LATER WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
889 WHUS73 KGRB 061807 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 107 PM CDT TUE OCT 6 2009 ...GALE FORCE WINDS DEVELOPING THIS EVENING... .A DEEPENING LOW PRESSURE SYSTEM WILL TRACK OVER THE REGION TODAY INTO TONIGHT. AS THE SYSTEM DEPARTS TONIGHT...STRONG WEST TO NORTHWEST GALES WILL DEVELOP. THE WINDS AND WAVES WILL BEGIN TO SUBSIDE WEDNESDAY MORNING. LMZ522-070215- /O.EXT.KGRB.SC.Y.0054.000000T0000Z-091007T0000Z/ /O.EXB.KGRB.GL.W.0011.091007T0000Z-091007T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 107 PM CDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. EAST TO SOUTHEAST WINDS OF 30 KNOTS WILL BUILD WAVES TO 2 TO 4 FT THIS AFTERNOON. AS THE LOW MOVES THROUGH THE WINDS WILL DECREASE FOR A SHORT PERIOD...THEN RAPIDLY INCREASE TO WEST TO NORTHWEST GALES TO 35 KTS WITH GUSTS TO 40 KTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-541>543-070215- /O.EXT.KGRB.SC.Y.0054.000000T0000Z-091007T0000Z/ /O.EXT.KGRB.GL.W.0011.091007T0000Z-091007T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 107 PM CDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. EAST TO SOUTHEAST WINDS OF 30 KNOTS WILL BUILD WAVES ALONG THE LAKE MICHIGAN SHORE TO 4 TO 7 FT THIS AFTERNOON. AS THE LOW MOVES THROUGH THE WINDS WILL DECREASE FOR A SHORT PERIOD...THEN RAPIDLY INCREASE TO WEST TO NORTHWEST GALES TO 35 KTS WITH GUSTS TO 45 KTS POSSIBLE AROUND NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
274 WHUS73 KGRB 062113 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 413 PM CDT TUE OCT 6 2009 ...GALE FORCE WINDS EXPECTED THROUGH EARLY WEDNESDAY MORNING... .A STRONG LOW PRESSURE SYSTEM WILL TRACK OVER THE REGION THIS EVENING. AS THE SYSTEM DEPARTS TONIGHT...STRONG NORTHWEST GALES WILL DEVELOP. THE WINDS AND WAVES WILL BEGIN TO SUBSIDE WEDNESDAY MORNING. LMZ521-522-541>543-070515- /O.CON.KGRB.SC.Y.0054.000000T0000Z-091007T0000Z/ /O.CON.KGRB.GL.W.0011.091007T0000Z-091007T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 413 PM CDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. EAST TO SOUTHEAST WINDS OF 30 KNOTS WILL KEEP WAVES ALONG THE LAKE MICHIGAN SHORE TO 4 TO 7 FT EARLY THIS EVENING. AS THE LOW MOVES THROUGH THE WINDS WILL DECREASE FOR A SHORT PERIOD...THEN RAPIDLY INCREASE TO NORTHWEST GALES TO 35 KTS WITH GUSTS TO 45 KTS POSSIBLE AROUND NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
637 WHUS73 KGRB 070204 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 904 PM CDT TUE OCT 6 2009 ...GALE FORCE WINDS EXPECTED THROUGH EARLY WEDNESDAY MORNING... .A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS THE NORTHERN GREAT LAKES REGION TONIGHT...CREATING STRONG NORTHWEST GALES. THE WINDS AND WAVES WILL BEGIN TO SUBSIDE WEDNESDAY MORNING AS THE LOW MOVES INTO EASTERN ONTARIO. LMZ521-522-541>543-071015- /O.CON.KGRB.GL.W.0011.000000T0000Z-091007T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 904 PM CDT TUE OCT 6 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. NORTHWEST GALES TO 35 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED OVERNIGHT...CREATING WAVES OF 4 TO 7 FEET. GUSTS NEAR 45 KNOTS ARE EXPECTED AROUND NORTHERN DOOR COUNTY. WINDS AND WAVES WILL DIMINISH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
579 WHUS73 KGRB 071005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 505 AM CDT WED OCT 7 2009 ...GALE FORCE WINDS WILL LINGER A FEW MORE HOURS THIS MORNING... .A STRONG LOW PRESSURE SYSTEM DEPARTING EAST OF THE AREA WILL CONTINUE TO PRODUCE STRONG NORTHWEST GALES EARLY THIS MORNING. THE WINDS AND WAVES WILL BEGIN TO SUBSIDE LATER THIS MORNING AS THE LOW MOVES INTO EASTERN ONTARIO. LMZ521-522-541>543-071200- /O.CON.KGRB.GL.W.0011.000000T0000Z-091007T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 505 AM CDT WED OCT 7 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. NORTHWEST GALES TO 35 KNOTS WITH GUSTS TO 40 KNOTS WILL CONTINUE THROUGH 7 AM...CREATING WAVES OF 4 TO 7 FEET. WINDS AND WAVES WILL DIMINISH LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TH
405 WHUS73 KGRB 071201 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 701 AM CDT WED OCT 7 2009 ...WINDS DIMINISHING THIS MORNING... .AFTER OVERNIGHT STRONG NORTHWEST WINDS...WINDS AND WAVES WILL CONTINUE TO SUBSIDE TODAY. WHILE THE GALE WARNING HAS ENDED...SMALL CRAFT ADVISORIES WILL CONTINUE FOR THE REMAINDER OF THE MORNING. LMZ521-522-541>543-071800- /O.EXP.KGRB.GL.W.0011.000000T0000Z-091007T1200Z/ /O.NEW.KGRB.SC.Y.0055.091007T1201Z-091007T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 701 AM CDT WED OCT 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING HAS ENDED AT 7 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. THE GALE WARNING ENDED AT 7 AM CDT THIS MORNING. NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH AND BECOME WEST 15 TO 25 KNOTS THIS MORNING AND THEN SOUTHWEST 10 TO 20 KNOTS THIS AFTERNOON. OVERNIGHT HIGHER WAVES WILL SUBSIDE TO 2 TO 4 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 6, 3:12 AM CDT, 53 minutes earlier.
Area forecast discussion, Oct 6, 3:12 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 312 AM CDT TUE OCT 6 2009 .SHORT TERM...TODAY/TONIGHT/WEDNESDAY. RAIN HAS ALREADY SPREAD INTO THE AREA OVERNIGHT AHEAD OF A DEVELOPING SYSTEM OVER THE NORTHERN PLAINS. BAND OF TSRA NOTED OVER IA EARLY THIS AM ON NOSE OF STRONG ISENT LIFT AND H8 FRONTAL SYSTEM. MAIN ISENT LIFT REGION TO PASS OVER AROUND MIDDAY FOR THE SOUTHEAST HALF OF THE FORECAST AREA SO CONTINUED TSRA MENTION IN THIS REGION. THE MAIN CHALLENGE WITH THIS FORECAST IS THE ENDING TREND OF THE PRECIPITATION AND THE STRONG WINDS DEVELOPING OVERNIGHT. SYSTEM HAS THE APPEARANCE OF A WINTER STORM WITH RESPECT TO MAIN BAND OF RAIN TONIGHT NORTHWEST OF THE TRACK OF THE H8 AND SURFACE LOW WHICH TRACKS OVER EC WI EARLY THIS EVENING. SYSTEM PASSES THROUGH FAIRLY QUICK THIS EVENING SO HIGHER POPS WILL BE EARLY THIS EVENING THEN RAPIDLY ENDING THE PCPN FROM SOUTHWEST TO NORTHEAST AS THE SYSTEM DEPARTS. HOWEVER VERY STRONG PRES RISE COUPLE TO WORK OVER THE AREA THIS EVENING. ALREADY COORDINATED A GALE WARNING FOR PART OF THE LAKESHORE. SINCE A GALE ALREADY WRAPS AROUND DOOR COUNTY...WILL ISSUE A WIND ADVISORY FOR DOOR AS WELL. WINDS DO TURN FROM NE TO NW FAIRLY QUICK SO SHEAR MAY BE A NEGATIVE HOWEVER GETTING A FEW HOURS OF CRITERIA QUITE POSSIBLE. .LONG TERM...WED NGT THRU NXT TUE. MAIN FCST CHALLENGE REMAINS PCPN CHCS AS SEVERAL SHRTWV TROFS SLIDE SE THRU THE MEAN FLOW ALOFT. MDLS ALWAYS HAVE TIMING DIFFICULTY WITH THESE FAST MOVG SYSTEMS...THUS TRYING TO PICK WHICH DAYS TO MENTION PCPN IS RATHER DIFFICULT. TEMPS LOOK TO TAKE A DOWNWARD TREND AFT MID-WEEK AS COOLER CANADIAN AIRMASS GETS LOCKED INTO THE GREAT LKS. MDLS ARE FAIRLY CONSISTENT ON BRINGING A CDFNT INTO CNTRL SECTIONS OF WI LATE WED NGT. PBLM FOR PCPN INITIALLY WL BE TSTMS EXPECTED TO FIRE OVR THE MID-MS VALLEY WHICH WOULD CUT-OFF THE MSTR INFLOW HEADED FOR THE GREAT LKS. THERE IS SOME WEAK Q-G FORCING ALONG THE FNT...BUT BETTER FORCING APRS TO LAG THE FNT. SINCE THE CDFNT IS EXPECTED TO BARELY REACH N-CNTRL WI BY DAYBREAK...PREFER TO HOLD OFF ON ANY PCPN WORDING AND JUST FOCUS ON INCREASING THE CLDS. ONLY REAL CHG TO TEMPS WAS TO ADD A COUPLE OF DEGS TO THE NORTH WHERE THICKER CLDS TO ARRIVE FIRST. THE CDFNT WL BE A SLOW MOVER DUE TO RIDGING ALONG THE EAST COAST AND WEAK SFC WAVES RISING ALONG THE FNT OVR THE SRN PLAINS/SW MO VCNTY. A 50 TO 60 KT LOW-LVL JET IS FCST TO QUICKLY BRING GULF MSTR NWD AND THERE IS A POWERHOUSE 170 KT UPR JET SITUATED OVR THE GREAT LKS. ALL SIGNS POINT TO A HVY RAIN EVENT OVR THE MID-MS VALLEY WITH WI RESIDING ON THE NRN FRINGE. PCPN CHCS FOR NE WI WL COME DOWN TO WHERE THE CDFNT RESIDES WHICH APRS TO BE JUST TO OUR EAST ON THU. HAVE RAISED POPS A TOUCH AND WL RANGE VALUES FROM SLGT CHC N-CNTRL...TO CHC OVR SRN SECTIONS FOR THE FCST AREA. HAVE USED THE COOLER MAV GUID FOR MAX TEMPS ON THU. AS THE SFC WAVE RIDES NE ALONG THE CDFNT TOWARD THE ERN GREAT LKS THU NGT...PCPN CHCS WL LINGER OVR MOST OF THE FCST AREA. ERN WI TO REMAIN THE MOST VULNERABLE WHERE Q-G FORCING/FRONTOGENETICAL FORCING/ LIFT FROM THE UPR JET TO ALL COINCIDE. WL NEED TO RAISE POPS AGAIN OVR THE EAST...WHILE THE NORTH REMAINS MOSTLY DRY. WE WL HAVE TO WATCH THE WND DIRECTION CAREFULLY THU NGT...BECAUSE ANY SHIFT TO THE N-NW COULD GENERATE LK EFFECT PCPN OVR N-CNTRL WI. THE AIRMASS WOULD BE COLD ENUF TO SEE A RAIN/SNOW MIX OCCUR IF THIS WERE TO HAPPEN. FOR NOW...IT APRS THAT WNDS WL HAVE TOO MUCH OF A WESTERLY COMPONENT TO BE A PBLM. WEAK BUBBLE OF HI PRES IS THEN EXPECTED TO MOV ACROSS THE WRN GREAT LKS RGN ON FRI AND BRING A FEW PEEKS OF SUNSHINE TO NE WI. ONLY CONCERN WOULD BE IF ANOTHER SFC WAVE MOVS UP THE FNT WHICH WOULD LINGER A FEW SHWRS OVR ERN WI. HAVE KEPT THINGS OPTIMISTIC FOR NOW AND WL NOT MENTION ANY FURTHER PCPN. 8H TEMPS BETWEEN -2C AND -4C SHOULD LIMIT THE AMT OF DIURNAL RISE IN TEMPS. HAVE LOWERED VALUES A FEW DEGS FROM THE PREV FCST. BREAK IN THE PCPN CHCS MAY BE BRIEF AS A SHRTWV TROF SLIDES SE TOWARD WI FRI NGT AND THRU THE GREAT LKS ON SAT. HAVE ADDED A SML CHC POP TO N-CNTRL WI FRI NGT WHERE STRONGER FORCING TO ARRIVE. BASED ON THE PROJECTED MIN TEMPS IN THE LWR 30S...WL NEED TO MENTION A RAIN/SNOW MIX AT THAT TIME. BEST FORCING ALREADY SHIFTING OFF TO THE EAST ON SAT LEAVING SOMEWHAT BLUSTERY CONDITIONS ACROSS NE WI WITH PERHAPS A FEW SPRINKLES OR FLURRIES AROUND. NOT ENUF CONFIDENCE TO INCLUDE IN THE ZONES RIGHT NOW...SO HAVE KEPT SAT DRY FOR NOW. MAX TEMPS MAY STRUGGLE JUST TO CLIMB THRU THE 40S WITH MOST READINGS IN THE 42 TO 48 DEG RANGE. THE MAIN STORY FOR THE START OF NXT WEEK WL BE THE SHIFT EWD OF THE UPR RDG INTO THE ROCKIES BY NXT MON. NW FLOW ALOFT TO REMAIN OVR WI WHICH LEADS TO A CONTINUED RISK OF SHRTWVS DROPPING SE INTO THE AREA. TIMING OF THESE SHRTWVS ARE QUITE DIFFICULT IN THE LONG TERM...THUS DO NOT PLAN ON MAKING ANY CHGS TO EITHER SUNDAY OR MON. && .AVIATION...MVFR CEILINGS WILL LOWER TO THE IFR/LIFR/VLIFR CATEGORY TODAY AS RAIN CONTINUES TO SPREAD INTO THE AREA. ISOLD TSRA ALSO POSSIBLE. NORTHEAST WINDS WILL PICK UP TODAY AS A LOW PRESSURE SYSTEM APPROACHES. STRONG PRES RISE COUPLET TO PASS OVER THIS EVENING OR OVERNIGHT FOR PERIOD OF GUSTY WINDS TO 30 TO 40 MPH OVER EC WI...AND ESPECIALLY OVER DOOR COUNTY. && .MARINE...HOISTED A GALE WARNING FOR ALL OF NEARSHORE WATERS EXCEPT FOR THE SOUTHERN END OF THE BAY OF GREEN BAY. AS A DEEPENING LOW PRESSURE DEPARTS TO THE EAST TONIGHT...NORTHEAST WINDS WILL TURN NORTHWEST AND INCREASE TO 30 KNTS WITH GUSTS TO NEAR 40 KNTS POSSIBLE. WINDS WILL DIMINISH TOWARD WEDNESDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY FOR WIZ022. && TDH/KALLAS
Hazardous weather outlook, Oct 5, 4:23 AM CDT, 23 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 423 AM CDT MON OCT 5 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 423 AM CDT MON OCT 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS ARE EXPECTED TUESDAY...ESPECIALLY NEAR THE LAKE. THE WIND MAY BECOME STRONG ENOUGH TO BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE...AND MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-061100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 423 AM CDT MON OCT 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY INCREASING EAST WINDS WILL LEAD TO CONDITIONS HAZARDOUS TO SMALL CRAFT BY TUESDAY AFTERNOON. GUSTS TO GALE FORCE ARE POSSIBLE BY LATE AFTERNOON OVER WATERS ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE TUESDAY NIGHT AND INTO WEDNESDAY ACROSS THE ENTIRE AREA AS STRONG WEST TO NORTHWEST WINDS DEVELOP. A PERIOD OF NORTHWEST GALES IS POSSIBLE OVER THE WATERS ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA. JS/RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 4:07 AM CDT | Wind Advisory | GRB | Door | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.